Critical nonlinearities at the boundary



Downloads per month over past year

Arrieta Algarra, José María and Carvalho, Alexandre N. and Rodríguez Bernal, Aníbal (1998) Critical nonlinearities at the boundary. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique, 327 (4). pp. 353-358. ISSN 0764-4442

[thumbnail of RodBernal54.pdf] PDF
Restringido a Repository staff only


Official URL:


We prove existence, uniqueness and regularity of solutions for heat equations with nonlinear boundary conditions. We study these problems with initial data in L-q(Ohm), W-1,W-q(Ohm), 1 < q < infinity, or measures and with critically growing nonlinearities.

Item Type:Article
Subjects:Sciences > Mathematics > Functions
ID Code:17924
Deposited On:24 Jan 2013 11:37
Last Modified:12 Dec 2018 15:07

Origin of downloads

Repository Staff Only: item control page